# SDR USAA20090901EM057

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 5270 · Door Warning System
- Part: Sign
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA - THE 1L DOOR INDICATION DOES NOT SHOW DISARMED WHEN DOOR IN FACT DISARMED.  ARMED INDICATION IS CORRECT.  MAINTENANCE ADJUSTED DOOR 1L DISARMED VISUAL INDICATOR SIGN, OPERATIONAL CHECK IS SATISFACTORY.
